# SDR SWIA200311831

- Difficulty date: March 14, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 1,304 hours, 1,029 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Malfunctioned
- Location: Nr 1 Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILERON FAULT STATUS MESSAGE ON TAXI OUT.  RETURNED TO GATE.  REPLACED NR 1 SECU PER CRJ MM 27-61-05.  PERFORMED OPS CHECK OF SPOILERONS.  OPS CHECK GOOD.  S/N OFF 01664.
